MAUDE Adverse Event Report: BD CARIBE LTD. SEE H.10

BD CARIBE LTD. SEE H.10
Catalog Number 36490200
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd vacutainer® luer-lok¿ access device holder with pre-attached multiple sample adapter that there was poor sleeve function.The following information was provided by the initial reporter: this report is about blood leak.When the product was used for dispensing, the rubber sleeve on the needle did not return properly and bent.Blood leaked from the needle.
 
Additional Manufacturer Narrative
D.1 medical device brand name: bd vacutainer® luer-lok¿ access device holder with pre-attached multiple sample adapter.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields have been updated: site legal name (fda) has been updated to: bd caribe ltd - (b)(6).D3: medical device manufacturer: bd caribe ltd.G1: manufacturing location: bd caribe ltd.
 
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos for investigation.Therefore, 24 retention samples from bd inventory were evaluated by visual examination and another 12 retention samples by functional testing, and no issues were observed relating to sleeve leakage as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode sleeve leakage.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
SEE H.10
Common Device Name
NA
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos IA 07417
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos IA 07417
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17466874
Report Number2243072-2023-01370
Device Sequence Number8975939
Product Code JKA
UDI-Device Identifier50382903649025
UDI-Public50382903649025
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K991088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2025
Device Catalogue Number36490200
Device Lot Number2280975
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by Manufacturer08/08/2023
09/14/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date08/11/2023
09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown